# SDR DHL2002365003

- Difficulty date: March 26, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: NSA93203301
- Condition: Loose
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOORS LIGHT ILLUMINATED ON MWP WITHOUT ANY DOORS LIGHTS ILLUMINATED ON THE ANNUNCIATOR PANEL.  PRESSURIZATION WAS NORMAL.  FOUND LOOSE SWITCH ON BULK CARGO DOOR, RESECURED.  OP'S CHECK GOOD IAW MM 52-34-00.
